Open Access

On the decomposition of the identity into a sum of idempotents


Full Text

Coming Soon.





Article Information

TitleOn the decomposition of the identity into a sum of idempotents
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 1-6
MathSciNet MR1909682
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

T. Ehrhardt, V. Rabanovich, Yu. Samoǐlenko, and B. Silbermann, On the decomposition of the identity into a sum of idempotents, Methods Funct. Anal. Topology 7 (2001), no. 2, 1-6.


BibTex

@article {MFAT149,
    AUTHOR = {Ehrhardt, T. and Rabanovich, V. and Samoǐlenko, Yu. and Silbermann, B.},
     TITLE = {On the decomposition of the identity into a sum of idempotents},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {1-6},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=149},
}


All Issues